Coupled Fixed Point Theorems in Vector b-metric Space
Mamta Kamra1, Rahul Hooda2, Archana Malik3

1Mamta Kamra, Department of Mathematics, Indira Gandhi University, Meerpur Rewari (Haryana), India.
2Rahul Hooda, Department of Mathematics, Maharshi Dayanand University, Rohtak (Haryana), India.
3Archana Malik, Department of Mathematics, Maharshi Dayanand University, Rohtak (Haryana), India.
Manuscript received on 26 November 2019 | Revised Manuscript received on 07 December 2019 | Manuscript Published on 16 December 2019 | PP: 468-476 | Volume-8 Issue-3S3 November 2019 | Retrieval Number: C10821183S319/2019©BEIESP | DOI: 10.35940/ijrte.C1082.1183S319
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (

Abstract: This paper consists of some coupled and common coupled fixed point theorems in vector b-metric spaces. Vector b-metric space or E-b-metric space was introduced by Petre [6] merging the concepts of vector metric space as introduced by Cevik [4] and b-metric space as introduced by Czerwik [5]. We generalize the results of Shatnanawi and Hani [8] and Rao et al. [7].
Keywords: Coupled Fixed, b-metric Space.
Scope of the Article: Cryptography and Applied Mathematics